Jump to content
CrazyBoards.org

shameshame

Member
  • Content Count

    11
  • Joined

  • Last visited

About shameshame

  • Rank
    Member

Profile Information

  • Gender
    Woman
  1. Mmm I've had a few sleep studies and they have observed that my muscles don't paralyze completely, so I continue to twitch in my sleep (I have Tourettes and random tremors sometimes.) I was given klonopin and it helped for a time. If it's more like an RLS thing, klonopin is usually recommended, but also jerking (off) has shown to help by releasing a lot of dopamine at once, no joke.
  2. Yup, it's called Sublinox in Canada. The tablet tastes kind of delicious, and the effects come on rapidly. It doesn't last very long, only about long enough to get in bed, I was always very dizzy. Tolerence builds very quickly, I could only take it three times a week if I wanted the full effect every time.
  3. Thank you everyone for your replies. Olga and Will, I am going to try what you've suggested, it's been a weird week for sure. I've got a crazy appetite, I think I've been substituting real self-care with food.
  4. I'm not sure what to tell you, but I'm having the same problem with mirtazipine. It's been about a month and a bit and I've gained somewhere between 7-10 pounds already, which is really triggering. It's like the "full" or "off" switch is malfunctioning. I'm in physical pain yet can somehow continue to eat. Please let me know if your pdoc pursues the naltrexone. I have an appointment tomorrow and I'll mention it and see where that goes. Thank you for making this topic.
  5. Today at 3 a.m. I found out that one of my best friends, also my ex-girlfriend, had passed away of an accidental drug overdose. I've been crying all day but it's still not real, I'm expecting someone to tell me that it's just a fucked up joke and they were lying. That she's not dead. I always loved her and I always will, you never really stop loving someone. She had MI and I knew since I first met her there was a possibility that this could happen, MI and addictions don't go well together. I wanted to see her succeed, and you know, be adults together (we're 21.) The worst part is, we were making plans two days before. If I had gone THAT DAY I could have seen her one last time, but I didn't because I'm usually too anxious to go out, ever. Please, can anyone tell me what helped them when they lost someone important in their lives? And what is the proper way to go about offering condolences to her mother? We had a good relationship when I was more involved in my late friend's life. I feel like I should wait at least a few days, but also to bring her comfort food. Sorry if my post is inappropriate or something, not really in a good state of mind right now.
  6. Have you tried a non-alcoholic mouthwash like ACT? I had the same problem with a burning feeling on my teeth and gums, switched to ACT (dentist's recommendation), and am able to use it without a problem. I could not find ACT, so I'm going to order some online. In the mean time, I bought some biotene mouthwash. Tastes nasty but at least it doesn't burn! Thanks, I caught onto that and my dentist said the same thing. Gums are so sensitive.
  7. I just started remeron today for sleep at 30mg. Going to take it quite soon. I've been on wellbutrin for well over a year, at 300mg, but I'm also on cipralex 10mg, not sure if the three anti-depressants together are going to cause some problems for me. Curious about the weight gain, has anyone put on a lot of weight while on remeron? If so, was it because of increased appetite or the kind of weight that just miraculously appears (had this with olanzapine.) Of course this is subjective for each person, but when I missed a dose/day of wellbutrin by accident I would get terrible nausea for most of the day. Then again I take Tums almost every day so take from that what you will.
  8. I brush twice a day on "okay" days but it's better than not brushing or brushing 6-7 on a bad day. Floss at least three times a week, it can just become something I can use to occupy my hands. Can't use any mouthwash because it tends to burn my gums, and never had any cavities, although my wisdom teeth were impacted. My dentist is really nice and helped me get over my paralyzing fear of tooth disease/my teeth falling out for no reason.
  9. Thank you for the link! I like the idea of real courses with no pressure since you don't get a credit. I used to use the openware courses from MIT to help supplement my understanding of certain subjects (in school or just for my own personal knowledge.) It's http://ocw.mit.edu/index.htm but you probably have already found the site before!
  10. Currently, I take 600mg in the am and pm for neuropathic pain and other nerve pain. At first it made me really drowsy, and I still have some (possibly) related memory problems. Although now, after about six months, it isn't giving me the same pain relief as when I started. Apparently bioavailabilty goes down as the dose increases. You never said how long you've been on the drug?
×
×
  • Create New...